# SDR AALA20100506DFW03

- Difficulty date: May 6, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 48,842 hours, 7,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT AFT OVERWING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT AFT OVERWING.
